MathSciNet Relay Station
MathSciNet bibliographic data
MR2190924 (2007e:57011) 57M25
Zibenman, L. The Osgood-Schoenflies theorem revisited. (Russian) Uspekhi Mat. Nauk 60 (2005), no. 4(364), 67--96; translation in Russian Math. Surveys 60 (2005), no. 4, 645–672
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement